# SDR SWIA2019122747146

- Difficulty date: November 20, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 36,311 hours, 26,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753S
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER FLOOR SILL ANGLE HAS CORROSION IN BETWEEN BS 310 TO 349.0 LT SIDE.   REMOVED AND REPLACED THE LOWER SILL ANGLE IAW DWG AND SRM. ALL CHECKED GOOD.
